# SDR ASAA2015030110819

- Difficulty date: March 1, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 12,410 hours, 3,620 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Converter
- Part number: 1152466250
- Part serial: 115246603388
- Condition: Failed
- Location: Apu Starter
- Part time: 12,427 hours, 3,628 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INOPERATIVE: MAINT MGS 49-41251 START CONVERTER UNIT SHOW HIGH TEMPERATURE NO APU ROTATION SHUTDOWN.  ACFT GROUNDED.  REMOVED, REPLACED, AND TESTED START CONVERTOR UNIT IAW MM 49-41-61-400-801.  TESTS PASSENGER ETOPS SIGNIFICANT SYSTEM GROUND VERIFICATION SUCCESSFUL.
